Inventiones mathematicae

, Volume 29, Issue 3, pp 245–274 | Cite as

Real homotopy theory of Kähler manifolds

  • Pierre Deligne
  • Phillip Griffiths
  • John Morgan
  • Dennis Sullivan
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bansfield, A., Kan, D.: Homotopy limits, completions and localizations. Lecture Notes in Mathematics304 Berlin-Heidelberg-New York: Springer 1972Google Scholar
  2. 2.
    Chen, K. T.: Algebras of iterated path integrals and fundamental groups. Trans. Amer. Math. Soc.156, 359–379 (1971)Google Scholar
  3. 3.
    Chern, S.S.: Complex manifolds without potential theory. Princeton, N. J.: Van Nostrand 1967Google Scholar
  4. 4.
    Deligne, P.: Théorie de Hodge III. Publ. Math. IHES44 (1974)Google Scholar
  5. 5.
    Deligne, P.: La conjecture de Weil I. Publ. Math. IHES43, 273–307 (1974)Google Scholar
  6. 6.
    Friedlander, E. Griffiths, P., Morgan, J.: Lecture NotesDe Rham theory of Sulliran. Lecture Notes. Istituto Matematico, Florence, Italy 1972Google Scholar
  7. 7.
    Malcev, A.: Nilpotent groups without torsion. Izv. Akad. Nauk. SSSR. Math.13, 201–212 (1949)Google Scholar
  8. 8.
    Moišezon, B. G.: Onn-dimensional compact varieties withn algebraically independent meromorphic functions I, II, III. Izv. Akad. Nauk SSSR Ser. Math.30, 133–174 345–386, 621–656 (1966) Also Amer. Math. Soc. Translations. ser. 2 vol. 63 (1967)Google Scholar
  9. 9.
    Newlander, A., Nirenberg, L.: Complex analytic coordinates in almost complex manifolds Ann. of Math.65, 391–404 (1957)Google Scholar
  10. 10.
    Quillen, D.: Rational Homotopy Theory. Ann. of Math.90, 205–295 (1969)Google Scholar
  11. 11.
    Serre, J.-P.: Groupes d'homotopie et classes de groupes abéliens. Ann. of Math.58, 258–294 (1953)Google Scholar
  12. 12.
    Sullivan, D.: De Rham homotopy theory, (to appear)Google Scholar
  13. 13.
    Sullivan, D.: Genetics of Homotopy Theory and the Adams conjecture. Ann. of Math.100, 1–79 (1974)Google Scholar
  14. 14.
    Sullivan, D.: Topology of Manifolds and Differential Forms, (to appear) Proceedings of Conference on Manifolds, Tokyo, Japan, 1973Google Scholar
  15. 15.
    Weil, A.: Introduction à l'étude des Variétés Kählériennes. Paris: Hermann 1958Google Scholar
  16. 16.
    Whitehead, J. H. S.: An Expression of Hopfs Invariant as an Integral. Proc. Nat. Ac. Sci.33, 117–123 (1947)Google Scholar
  17. 17.
    Whitney, H.: Geometric Integration Theory. Princeton University Press 1957Google Scholar
  18. 18.
    Whitney, H.: On Products in a Complex. Ann. of Math.39, 397–432 (1938)Google Scholar
  19. 19.
    Morgan, J.: The Algebraic topology of open, non singular algebraic varieties (in preparation)Google Scholar
  20. 20.
    Deligne, P.: Théoréme de Lefschetz et critères de dégénérescence de suites spectrales. Publ. Math. IHES35, 107–126 (1968)Google Scholar
  21. 21.
    Parshin, A. N.: A generalization of the Jacobian variety. (Russ.). Investia30, 175–182 (1966)Google Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • Pierre Deligne
    • 1
  • Phillip Griffiths
    • 2
  • John Morgan
    • 1
    • 3
  • Dennis Sullivan
    • 1
  1. 1.Institut des Hautes Etudes ScientifiquesBures-sur-YvetteFrance
  2. 2.Department of MathematicsHarvard UniversityCambridgeUSA
  3. 3.Department of MathematicsColumbia UniversityNew YorkUSA

Personalised recommendations